Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: MAGELLAN DIAGNOSTICS LEADCARE II
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
MAGELLAN DIAGNOSTICS LEADCARE II
Model Number
LEADCARE II
Medical Device Problem Code
Battery Problem (2885)
Health Effect - Clinical Code
Burn, Thermal (2530)
Date of Event
08/08/2017
Type of Reportable Event
Malfunction
Event or Problem Description
The instrument's batteries burned user after the user improperly took the analyzer apart to change the batteries.No medical intervention was necessary or taken.Late filing is part of (b)(6)'s response to fda's 483 issued june 29, 2017.
New Search
Submit an Adverse Event Report
Brand Name
LEADCARE II
Common Device Name
LEADCARE II
Manufacturer
(Section D)
MAGELLAN DIAGNOSTICS
101 billerica ave
building 4
n billerica MA 03064
MDR Report Key
6958207
Report Number
1218996-2017-00002
Device Sequence Number
10949067
Product Code
DOF
UDI-Device Identifier
00850355006178
UDI-Public
00850355006178
Combination Product (Y/N)
N
Initial Reporter State
IL
Initial Reporter Country
US
PMA/510(K) Number
K052549
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
health professional
Initial Reporter Occupation
Health Professional
Remedial Action
Replace
Type of Report
Initial
Report Date
(Section B)
10/13/2017
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Model Number
LEADCARE II
Device Catalogue Number
70-6529
Was Device Available for Evaluation?
Device Returned to Manufacturer
Date Returned to Manufacturer
09/11/2017
Was the Report Sent to FDA?
No
Device Age
9 YR
Event Location
Outpatient Treatment Facility
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
08/08/2017
Initial Report FDA Received Date
10/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;